Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Non-Classical Elliptic Projections and L2-Error Estimates for Galerkin Methods for Parabolic Integro-Differential Equations

Non-Classical Elliptic Projections and $L^2$-Error Estimates for Galerkin Methods for Parabolic Integro-Differential Equations

Year:    1991

Author:    Yan-Ping Lin

Journal of Computational Mathematics, Vol. 9 (1991), Iss. 3 : pp. 238–246

Abstract

In this paper we shall define a so-called "non-classical" elliptic projection associated with an integro-differential operator. The properties of this projection will be analyzed and used to obtain the optimal L2 error estimates for the continuous and discrete time Galerkin procedures when applied to linear integro-differential equations of parabolic type.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1991-JCM-9397

Journal of Computational Mathematics, Vol. 9 (1991), Iss. 3 : pp. 238–246

Published online:    1991-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords:   

Author Details

Yan-Ping Lin Email